zbMATH — the first resource for mathematics

Topological difference posets. (English) Zbl 1018.06501
Summary: In this paper, some topological properties of difference posets (D-posets) are studied. The basic notions are: a topological D-poset (a D-poset with a topology guaranteeing the continuity of the difference operation), a topological lattice D-poset (a lattice D-poset with a topology guaranteeing the continuity of the difference operation and lattice operations), a uniform D-poset and uniform lattice D-poset (if the topologies are uniform and the operations are uniformly continuous). The main result is the theorem asserting that the topological completion of a uniform Hausdorff lattice D-poset in which all monotone nets are Cauchy is also a uniform Hausdorff lattice D-poset, which is a complete lattice. This is the generalization of a known result for orthomodular lattices.

06B30 Topological lattices
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
03G12 Quantum logic
Full Text: EuDML
[1] FOULIS D.-GREECHIE R.- RUTTIMANN G.: Filters and supports in orthoalgebras. Internat. J. Theoret. Phys. 31 (1992), 789-807. · Zbl 0764.03026
[2] GUDDER S.: Spectral methods for a generalized probability theory. Trans. Amer. Math. Soc. 119 (1965), 428-442. · Zbl 0161.46105
[3] GLEASON A. M.: Measures on the closed subspaces of a Hilbert space. J. Math. Mech. 6 (1957), 885-893. · Zbl 0078.28803
[4] HALMOS P. : Measure Theory. D. van Nostrand, New York, 1950. · Zbl 0040.16802
[5] KELLEY J. L. : General Topology. D. van Nostrand, New York, 1957.
[6] KOPKA F.-CHOVANEC F.: D-posets. Math. Slovaca 44 (1994), 21-34. · Zbl 0789.03048
[7] KOPKA F.: D-posets of fuzzy sets. Tatra Mountains Math. Publ. 1 (1992), 83-87. · Zbl 0797.04011
[8] PALKO V. : Topologies on quantum logics induced by measures. Math. Slovaca 39 (1989), 175-189. · Zbl 0674.03021
[9] PULMANNOVÁ S.-RIEČANOVÁ Z.: A topology on quantum logics. Proc. Amer. Math. Soc. 106 (1989), 891-897. · Zbl 0679.06004
[10] PULMANNOVÁ, S-RIEČANOVÁ Z.: Compact topological orthomodular lattices. Contributions to General Algebra, Vol 7, Verlag Holder-Pichler-Tempsky, Wien, 1991, pp. 277-282. · Zbl 0749.06007
[11] RIEČANOVÁ Z.: Applications of topological methods to the completion of atomic orthomodular lattices. Demonstratio Math. XXVI (1991), 331-341. · Zbl 0749.06008
[12] RIEČANOVÁ Z.: Topological and order-topological lattices. Bull. Austral. Math. Soc. 47 (1993), 509-518. · Zbl 0811.06007
[13] RIEČANOVÁ Z.-PULMANNOVÁ S.: Logics with separating sets of measures. Math. Slovaca 41 (1991), 167-177. · Zbl 0774.06005
[14] SARYMSAKOV T. A.- AJUPOV S. A.-CHADŽIJEV Z.-CILIN V. J.: Order algebras. FAN, Tashkent, 1983.
[15] TAYLOR A. E.: Introduction to Functional Analysis. John Wiley and Sons, New York, 1958. · Zbl 0081.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.